Ghent University Academic Bibliography

Advanced

Bounding the size of near hexagons with lines of size 3

Bart De Bruyn UGent (2006) JOURNAL OF GRAPH THEORY. 52(2). p.108-122
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle
publication status
published
subject
journal title
JOURNAL OF GRAPH THEORY
J. Graph Theory
volume
52
issue
2
pages
108-122 pages
publisher
JOHN WILEY & SONS INC
Web of Science type
Article
Web of Science id
000237431000002
JCR category
MATHEMATICS
JCR impact factor
0.403 (2006)
JCR rank
117/186 (2006)
JCR quartile
3 (2006)
ISSN
0364-9024
language
English
UGent publication?
yes
classification
A1
id
365707
handle
http://hdl.handle.net/1854/LU-365707
date created
2007-05-10 20:57:00
date last changed
2008-02-22 23:00:41
@article{365707,
  author       = {De Bruyn, Bart},
  issn         = {0364-9024},
  journal      = {JOURNAL OF GRAPH THEORY},
  language     = {eng},
  number       = {2},
  pages        = {108--122},
  publisher    = {JOHN WILEY \& SONS INC},
  title        = {Bounding the size of near hexagons with lines of size 3},
  volume       = {52},
  year         = {2006},
}

Chicago
De Bruyn, Bart. 2006. “Bounding the Size of Near Hexagons with Lines of Size 3.” Journal of Graph Theory 52 (2): 108–122.
APA
De Bruyn, B. (2006). Bounding the size of near hexagons with lines of size 3. JOURNAL OF GRAPH THEORY, 52(2), 108–122.
Vancouver
1.
De Bruyn B. Bounding the size of near hexagons with lines of size 3. JOURNAL OF GRAPH THEORY. JOHN WILEY & SONS INC; 2006;52(2):108–22.
MLA
De Bruyn, Bart. “Bounding the Size of Near Hexagons with Lines of Size 3.” JOURNAL OF GRAPH THEORY 52.2 (2006): 108–122. Print.